On common fixed points by altering distances between the points

Authors

  • R. P. Pant
  • K. Jha
  • S. Padaliya

DOI:

https://doi.org/10.5556/j.tkjm.34.2003.315

Abstract

The aim of the present paper is to obtain an answer to an open problem due to Sastry et al. [5] by using the relationship between the continuity and reciprocal continuity of mappings in the setting of control functions which alter distances.

Author Biographies

R. P. Pant

Department of Mathematics, Kumaon University, D. S. B. Campus, Natinital-263002, Uttaranchal, India.

K. Jha

Department of Mathematical Sciences, Kathmandu University, P.O.Box 6250, Kathmandu, Nepal.

S. Padaliya

Department of Mathematics, Kumaon University, D. S. B. Campus, Natinital-263002, Uttaranchal, India.

Published

2003-09-30

How to Cite

Pant, R. P., Jha, K., & Padaliya, S. (2003). On common fixed points by altering distances between the points. Tamkang Journal of Mathematics, 34(3), 239-243. https://doi.org/10.5556/j.tkjm.34.2003.315

Issue

Section

Papers